Back to Search
Start Over
Some properties on topological entropy of free semigroup action.
- Source :
-
Dynamical Systems: An International Journal . Mar2018, Vol. 33 Issue 1, p54-71. 18p. - Publication Year :
- 2018
-
Abstract
- The aim of this paper is to examine the topological entropy for a free semigroup action defined by Bufetov using separated and spanning sets. First, this study reveals that such entropy is a topological conjugacy invariant and also can be equivalently defined using open covers. Furthermore, a quantitative analogue of Bowen's theorem for semiconjugacy is provided and we compared the topological entropies presented by Bufetov and Biś. Finally, a formula for the entropy of skew-product transformation with respect to the subshift is obtained. [ABSTRACT FROM PUBLISHER]
Details
- Language :
- English
- ISSN :
- 14689367
- Volume :
- 33
- Issue :
- 1
- Database :
- Academic Search Index
- Journal :
- Dynamical Systems: An International Journal
- Publication Type :
- Academic Journal
- Accession number :
- 127588786
- Full Text :
- https://doi.org/10.1080/14689367.2017.1298724